# SDR HNAA0700030

- Difficulty date: February 11, 2007
- Submitted: February 11, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,736 hours, 32,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Part number: 85310926
- Condition: Cracked
- Location: Bs 136
- Part time: 29,736 hours, 32,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ANGLE AT X136.80 AND STR 14P.  REPLACED ANGLE.
